# SDR MALA040411

- Difficulty date: May 14, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Engine: Ge CT79B
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 35916D52
- Part serial: OFF1815
- Condition: Leaking
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT THE O2 DEPLETED FROM 500 TO 50 RAPIDLY AND O2 LIGHT ILLUMINATED. THE MASK SEEM TO BE HOLDING PRESSURE.   SERVICED O2 TO 1600PSI. AFTER 20MIN O2 BLED DOWN TO 1500PSI.   DISCONNECTED O2 MASKS AND WAITED 20 MIN.  PRESSURE REMAINED AT 1500PSI, REPLACED CAPT AND F/OS MASKS. CAPT S/N OFF 1815 S/N ON 7604. S/N OFF 3745 S/N ON 3581. P/N BOTH OFF/ON 359-16D52. RESERVICED TO 1600 PSI. LEAK CHECK GOOD. 20 MIN. CHECK SERVICED IAW SF340 MM CHP 12.
